MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 ROVER ULTRA (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 ROVER ULTRA (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 0702001000
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while docking the rover at the user facility the device leaked and had an internal electrical fire.No medical intervention and no adverse consequences were reported with this event.As this event occurred during docking of the rover at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NEPTUNE 2 ROVER ULTRA (120V)
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8184509
Report Number0001811755-2018-02858
Device Sequence Number11114192
Product Code JCX
UDI-Device Identifier07613154522309
UDI-Public07613154522309
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0702001000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1